# SDR AALA201805309006

- Difficulty date: May 17, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5288023700301
- Condition: Excess Play
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EXCESSIVE PLAY ON HINGE ASSEMBLY LOCATED BETWEEN STA 13767 AND 19227, AND BETWEEN FR 35 AND 46. REPLACED FORWARD BEARING HINGE ASSEMBLY PER CMM 52-81-18.
